Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Computer investigation of Coulomb wave functions


Author: Robert L. Pexton
Journal: Math. Comp. 24 (1970), 409-411
MSC: Primary 81.33; Secondary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1970-0272295-8
MathSciNet review: 0272295
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Numerical examples and heuristic reasoning are employed to illustrate the difficulties encountered in computing irregular Coulomb wave functions by Boersma's formulae.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 81.33, 65.00

Retrieve articles in all journals with MSC: 81.33, 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1970-0272295-8
Keywords: Coulomb wave functions, computation of regular solutions, computation of irregular solutions, W. Gautschi method, J. Boersma method
Article copyright: © Copyright 1970 American Mathematical Society